# SDR EISA97274

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 335
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCULAR CRACK BETWEEN TWO FAST ON STRINGER 24R AT FS 335.  FABRICATED AND INSTALLED DOUBLER PER SRM 51-10-1 AND 51-30-02.  (M)
